# SDR RRXA97001

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENGINE FIRE WARNING INTERMITTENTLY ON NR 2 ENGINE DURING CLIMBOUT.  COMPLIED WITH EWA ENGINE FIRE OR DAMAGE CHECKLIST, SHUT ENGINE DOWN.  MAINTENANCE FOUND LOWER FIRE LOOP CANNON PLUG LOOSE.  CLEANED AND RESECURED CANNON PLUG, NO DEFECTS FOUND.  NR 2 ENGINE FIRE WARNING OPS CHECKED GOOD.
